# SDR ASMF200506004

- Difficulty date: June 3, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737*
- Aircraft serial: 28262
- Aircraft time: 2,062 hours, 1,436 cycles
- Engine: Ge CFM56*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, WAS DETECTED AN HYDRAULIC LEAK IN SHOCK STRUT OF NOSE LANDING GEAR. THE SEALS WERE REPLACED BUT WHEN TAKING OUT THE PISTON, A BUSHING WAS DETECTED DAMAGED. THE SHOCK STRUT OF NOSE LANDING GEAR SEALS WERE REPLACED IAW MM 32-21-11, TESTED CORRECT.
